# SDR DHL2002720523

- Difficulty date: October 9, 2002
- Submitted: October 29, 2002
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, UT INSPECTION CRACK INDICATION B.S. 870 RT FITTING JUST ABOVE STR. 10 RT. REPAIRED IAW SRM.
